# SDR WRNA20080008

- Difficulty date: March 23, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 117,668 hours, 21,741 cycles
- Engine: Ge CF650E2
- Engine time: 79,092 hours, 16,584 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BECAUSE OF HIGH HEAT AND HUMIDITY AT DUBAI, ENGINES WERE UNABLE TO MAKE TAKEOFF POWER, ABORTED TAKE-OFF BEFORE 80 KNOTS AND RETURNED TO RAMP.  PERFORMED MAIN ENGINE CONTROL TRIM ON NR 1 ENGINE IAW 71-00-00 PAGE 563 TEST 5.  PERFORMED ENGINE PERFORMANCE RUN, OPS CHECKED GOOD.  AIRCRAFT RELEASED TO SERVICE.
